| Model Number |
RLT261218 |
| Medical Device Problem Codes |
Partial Blockage (1065); Malposition of Device (2616)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported that on (b)(6) 2023, a patient was treated with a gore® excluder® aaa endoprosthesis.During the procedure, the left internal iliac artery was overstented.The overstenting was unplanned.The physician reported that the overstenting was due to inaccurate marking during angiography.No claudication has been reported.No reintervention is planned.
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lots met all pre-release manufacturing specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2023.The distal end of the device limb encroaches on the left internal iliac artery origin, however, there is flow in the liia.
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to improper component placement.The warnings and precautions for the implant procedure also warn against covering significant renal or mesenteric arteries with the endoprosthesis.Vessel occlusion may occur.A review of the manufacturing records indicated the lots met all pre-release manufacturing specifications.One time-point available for evaluation: post-implantation cta dated (b)(6) 2023.The distal end of the device limb encroaches on the left internal iliac artery origin, however, there is flow in the liia.
Event or Problem Description
It was reported that on (b)(6) 2023, a patient was treated with a gore® excluder® aaa endoprosthesis.During the procedure, the left internal iliac artery was overstented.The overstenting was unplanned.The physician reported that the overstenting was due to inaccurate marking during angiography.No claudication has been reported.A reintervention is planned.